# SDR SWAA2024111149350

- Difficulty date: October 16, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 FWD CENTER WING BOX AREA L/H PANEL BREAK CRACKED<[01] REMOVED FLOOR PANEL 231UF IAW B737-800 AMM 53-21-00-000-801. REMOVED LH PANEL BREAK IAW B737-800 SRM 51-40-02 RECEIVED PANEL BREAK PN:43A5240-63 BN:553170. LOCATED AND DRILLED PANEL BREAK IAW B737-800 SRM 51-40-05 BOEING DWG: 143A5240 REV:-. INSTALLED L/H PANEL BREAK IAW B737-800 SRM 51-40-02; BOEING DWG: 143A5240 REV:-. INSTALLED PANEL 231UF IAW B737-800 SRM 51-40-02. SCREW GUN TOOL# T03835 CAL DUE: 22/NOV/24.;[02] VERIFIED REMOVED FLOOR PANEL 231UF IAW B737-800 AMM 53-21-00-000-801. REMOVED LH PANEL BREAK IAW B737-800 SRM 51-40-02 RECEIVED PANEL BREAK PN:43A5240-63 BN:553170. LOCATED AND DRILLED PANEL BREAK IAW B737-800 SRM 51-40-05 BOEING DWG: 143A5240 REV:-. INSTALLED L/H PANEL BREAK IAW B737-800 SRM 51-40-02; BOEING DWG: 143A5240 REV:-. INSTALLED PANEL 231UF IAW B737-800 SRM 51-40-02. SCREW GUN TOOL# T03835 CAL DUE: 22/NOV/24.
